Medical Questions > Nutrition > Weight Loss Forum

mixing weight loss medications?

Can I take Adipex 37.5 while I am taking Lyrica 50mg?

thank You
Did you find this post helpful?
|

User Profile
replied June 16th, 2009
Experienced User
I think you need to check with your doctor. I would never use more then one weight loss medication. I think if you exercise hard enough, and eat right, you will see great results.
|
Did you find this post helpful?

User Profile
replied May 24th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
You can take this combination safely because there is no significant interaction between them.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
What is metabolic syndrome and how is it characterized? Get started by learning more about metabolic or insulin resistance syndrome here....
Is insulin resistance related to metabolic syndrome? Does a poor diet cause metabolic syndrome? And are you at risk of developing this metabolic disorder?...
Does metabolic syndrome manifest any symptoms? Learn the characteristic signs and symptoms of metabolic problems, plus know when to seek medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Weight Loss , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.